# SDR ABXA9700769

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9922095
- Condition: Corroded
- Location: Bs 946-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE WEB BETWEEN STA 946 AND 965 LBL 22 WAS FOUND CORRODED.  THE WEB WAS REPLACED IAW DC9 SRM.
